# SDR AALA202310239029

- Difficulty date: October 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A320*
- Aircraft serial: 7407
- Aircraft time: 20,888 hours, 8,128 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 15 A, B, C EMERGENCY LIGHT INOPERATIVE. RE-SECURED CONNECTOR P1.
